# SDR 2000ZZZX299

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 343.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FASTENER HOLE ON THE CUSP WEB AT RIGHT STA 343.60, RBL 42.  REPAIRED FASTENER HOLE ON CUSP WEB AT RIGHT STA 343.60, RBL 42 PER ECRA 941-53-057-2.
